# SDR AALA202211280473

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 45,600 hours, 16,738 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: False Indication
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE 1R WILL NOT DISARM.  MAINTENANCE REPLACED 1R DOOR PROXIMITY SWITCH 5WN2 PER AMM 52-73-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
